# SDR CA971216055

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A28
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gear
- Part number: AFA3841
- Condition: Worn
- Location: Flap Actuator
- Component: 505212224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INNER WORM GEAR TEETH OF FLAP ACTUATOR FOUND WORN.  EXCESSIVE PLAY IN 90 DEGREE DRIVE.
